Publications

Found 417 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Afonso MM, Gama SM. Settling velocity of quasi-neutrally-buoyant inertial particles. Comptes Rendus Mécanique. 2018;346(2):121-131.Edit
Afonso MM. Applications of mathematics in fluid dynamics. Vol 36 Centro Internacional de Matemática 2016.Edit
Afonso MM, Gama SM, Mazzino A. Eddy diffusivity of short-correlated random flows: effects of helicity, molecular diffusion and mean streaming In Press.Edit
Afonso MM, Mazzino A, Gama SM. Combined role of molecular diffusion, mean streaming and helicity in the eddy diffusivity of short-correlated random flows. Journal of Statistical Mechanics. 2016;2016(10):103205: 1-17.Edit
Afonso O, Matos I., Pereira A., Aguiar P, Lampson M., Maiato H.. Feedback control of chromosome separation by a midzone Aurora B gradient. Science. 2014;345:332-336.Edit
Afonso MM, Mendez S, Nicoud F. On the damped oscillations of an elastic quasi-circular membrane in a two-dimensional incompressible fluid. Journal of Fluid Mechanics. 2014;746:300-331.Edit
Abuhlail J, Lomp C. On the notion of strong irreducibility and its dual. J. Algebra Appl.. 2013;12:1350012.Edit
Abuhlail J, Lomp C. On Topological Lattices and their Applications to Module Theory. Journal of Algebra and its Applications. 2016;15(3):1650046.Edit
[2006-45] Abreu L., Marcellany F., Yakubovich SB. Hardy-type theorem for orthogonal functions with respect to their zeros. The Jacobi weight case .Edit
[2006-16] Abreu S, Castro SB, Labouriau IS. Construction of Symmetric Heteroclinic Cycles .
Abreu S, Castro SB, Labouriau IS. Flowers or weeds? Bol. Soc. Port. Mat.. 2005:23-34.
Abreu S, Dias AP. Hopf Bifurcation on Hemispheres. Nonlinearity. 2005;19:553-574.
Abreu M, Gadbled A. Toric constructions of monotone Lagrangian submanifolds in CP^2 and CP^1 x CP^1. Journal of Symplectic Geometry. In Press.Edit
[2006-34] Abreu L., Marcellan F., Yakubovich SB. Functions orthogonal with respect to their own zeros:Hardy's theorem with Jacobi weights I .Edit
Abreu L., Marcellan F., Yakubovich SB. Hardy-type theorem for orthogonal functions with respect to their zeros. The Jacobi weight case. J. Math. Anal. Appl.. 2008;341:803-812.Edit
Abdolvahad M., Carello C., Pinto C., Turvey M., Frank T.. Symmetry and order parameter dynamics of the human odometer. Biological Cybernetics. 2014.Edit
Abdelkader M, Aimino R. On the quenched central limit theorem for random dynamical systems. J. Phys. A. 2016;49:244002, 13.Edit

Pages